# SDR SWAA2013052016197

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 27,643 hours, 12,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD EMREGENCY LIGHT BROKEN.  REPLACED LAMPS IAW AMM.
